# SDR AALA202212093392

- Difficulty date: December 4, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,891 hours, 25,337 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR WHEEL WELL,  WING CENTEER BOX VAPOR BARRIER CRACKED AT RBL 50 AND WL 160. MAINTENANCE REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R-2.
